# SDR REXA2014031100029

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 25,065 hours, 22,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE UPPER FLANGE OF THE FLOOR BEAM AT FS 349 TO BE CORRODED FROM RBL 33.20 TO RBL 42.50.  THE CORROSION MEASURES 4.25 INCHES  X 1.00 INCH  X .034 INCH DEEP.  REPAIRED IAW EA CRJ253-02335 & ASSOCIATED 8110-3.
